# SDR 20000601SH017

- Difficulty date: May 3, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Engine: Ge CF6*
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: FABT8851
- Condition: Misinstalled
- Location: Stacking Bolts
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF6-6 ENGINE 451-327 WAS PULLED FOR OVERHAUL AT GE.  FOUND TO BE MISSING THE LOCKWIRES FROM THE STACKING BOLTS TO THE TURBINE IN EACH OF 8 POSITIONS.  SUBMITTER STATED FURTHER INVESTIGATION FOUND STACKING CALCULATION ERROR ON THIS AND 26 OTHER CF6-6 TMF ASSEMBLIES.  (X)
